Previous |  Up |  Next

Article

References:
[Č] E. ČECH: On bicompact spaces. Ann. of Math., 38 (1937), 823-844. MR 1503374
[Ch] G. CHOQUET: Une classe réguliere d'espaces de Baire. C R Paris, 260 (1958), 218-220. MR 0092956 | Zbl 0078.14903
[F 1] Z. FROLÍK: Generalizations of compact and Lindelöf spaces. (Russian with English summary), Czech. Math. Journ. 9 (84) (1959), 172-217. MR 0105075
[F 2] Z. FROLÍK: Generalization of the $G_{\delta }$- property of complete metric spaces. Czech Math. Journ. 10 (85) (1960), 359-379. MR 0116305
[F 2] Z. FROLÍK: On $G_{\delta }$- spaces. Czech. Math. Journ. 9 (84) (1959), 63-65. MR 0112116
[F 3] Z. FROLÍK: Invariance of $G_{\delta }$- spaces under mappings. To appear in Czech. Math. J. MR 0126251
[F 4] Z. FROLÍK: Complete families of functions. To appear in Czech. Math. J.
[F 5] Z. FROLÍK: Relations of completeness. To appear in Czech. Math. J. MR 0148029
[F 6] Z. FROLÍK: Internal characterizations of complete spaces. To appear in Czech. Math. J.
[F 7] Z. FROLÍK: Locally $G_{\delta }$- spaces. To appear in Czech. Math. J. MR 0148028
[K 1] M. KATĚTOV: Über $H$-abgeschlossene und bicompakte Räume. Čas. pěst. mat. fys. 69 (1940), 36-49. MR 0001912
[K 2] M. KATĚTOV: Remarks on characters and pseudocharacters. CMUC 1, 1 (1960).
Partner of
EuDML logo